# SDR SWIA202054698

- Difficulty date: November 12, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 37,567 hours, 27,436 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SEAT TRACK BETWEEN FS 428.00-485.00 LBL 27, MUTIPLE AREAS MARKED.  C-CHECK RO 12/14/2020.  REMOVED AND REPLACED NEW SEAT TRACK AT LBL 27 BETWEEN FS 428 TO FS 485, PER CRJ 700 AMM TOOL USED TUC8834 CAL:01-JUN-20 DUE:30-JUN-21.
